# SDR DL72K961715

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Le Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.25 INCH CRACKS AT WING L/E SPAR STIFFENERS AFT OF NR 3 SLAT I/B TRACK TWO EACH.  REPAIRED BY REPLACING STIFFENERS PER M/M 57-20-21 PG 813.
